Existence of Maximal and Minimal Solutions to Fractional Differential Variational Inequalities on Hilbert Lattices

Yue Hu WANG, Cong Jun ZHANG

PDF(627 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (6) : 933-946. DOI: 10.12386/A20210077

Existence of Maximal and Minimal Solutions to Fractional Differential Variational Inequalities on Hilbert Lattices

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(6): 933-946 https://doi.org/10.12386/A20210077

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(627 KB)

Accesses

Citation

Detail

Sections
Recommended

/